Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I don't know why, but I just have a bad feeling about this.

I started accutane 2 days ago, and I'm already feeling crappy about my face.

I haven't had the IB yet [and hopefully won't]

I just hate looking in the mirror, and seeing that my pimples are taking over who I am.

I'm not myself anymore.

I don't have the same smile, the same vigor that I used to.

I just wish I could be one of those gorgeous people.

sigh :(

idk.

I'm not going to go commit suicide or anything [farrrr from being that sad]

it;s just really disheartening.

and I know I shouldn't be complaining.

but i need to get out.

I wish I could just put a bag on my head, like the old days.

Share this post


Link to post
Share on other sites

Dude who doesn't wanna be gorgeous. Looks are like 90% of life. The only alternative is to be rich--for guys. Girls, I don't know what to say.

Share this post


Link to post
Share on other sites

Just hang in there. I know you're going to get tired of people saying that. But you've only just begun your Accutane, so you won't see any results immediately. But in 2-3 weeks, you'll start to see changes (I'm in week 3 now). I won't lie to you, all of the changes won't be good and your skin might get much worse before it gets better. But just keep on going, because I've read that most people have wondeful results and for some, it takes months of Accutane before they reach the payoff.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×